RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1988, Volume 52, Issue 5, Pages 1109–1115 (Mi izv1222)  

This article is cited in 3 scientific papers (total in 3 papers)

Action of biregular automorphisms of the affine plane on pairs of matrices

I. V. Artamkin


Abstract: A study is made of the natural action of the group of biregular automorphisms of the affine plane on pairs of square matrices and pairs of symmetric square matrices. It is proved that in the open set of pairs $(A,B)$ such that $A$ is semisimple and $A$ and $B$ have no common invariant subspaces, the commutator $[A,B]=AB-BA$ is the unique invariant in both cases.
Bibliography: 3 titles.

Full text: PDF file (826 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1989, 33:2, 433–439

Bibliographic databases:

UDC: 512.7
MSC: Primary 20B27, 14L17; Secondary 14L15
Received: 16.02.1987

Citation: I. V. Artamkin, “Action of biregular automorphisms of the affine plane on pairs of matrices”, Izv. Akad. Nauk SSSR Ser. Mat., 52:5 (1988), 1109–1115; Math. USSR-Izv., 33:2 (1989), 433–439

Citation in format AMSBIB
\Bibitem{Art88}
\by I.~V.~Artamkin
\paper Action of biregular automorphisms of the affine plane on pairs of matrices
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1988
\vol 52
\issue 5
\pages 1109--1115
\mathnet{http://mi.mathnet.ru/izv1222}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=972100}
\zmath{https://zbmath.org/?q=an:0683.20031}
\transl
\jour Math. USSR-Izv.
\yr 1989
\vol 33
\issue 2
\pages 433--439
\crossref{https://doi.org/10.1070/IM1989v033n02ABEH000851}


Linking options:
  • http://mi.mathnet.ru/eng/izv1222
  • http://mi.mathnet.ru/eng/izv/v52/i5/p1109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Proc. Steklov Inst. Math., 225 (1999), 141–147  mathnet  mathscinet  zmath
    2. Roger Bielawski, Victor Pidstrygach, “On the symplectic structure of instanton moduli spaces”, Advances in Mathematics, 226:3 (2011), 2796  crossref
    3. Michael Miesener, “On the Aut(A2)-action on G-semistable locally free sheaves on P2”, Math. Nachr, 2013, n/a  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:163
    Full text:59
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019